# SDR 2021FA0000105

- Difficulty date: April 1, 2021
- Submitted: April 15, 2021
- Operation: General aviation
- Aircraft: N2249M
- Make and model: Cessna 310L
- Aircraft serial: 310L0049
- Aircraft time: 7,177 hours
- Engine: Cont IO470VO
- Engine time: 1,019 hours
- Propeller: Hartzl PHCC3YF2
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: AN2538A
- Condition: Sheared
- Location: Rt Mlg
- Part time: 7,177 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING  THE LANDING PORTION OF OUR FLIGHT ON THE ROLL OUT THE RIGHT GEAR COLLAPSE UNDERNEATH THE AIRPLANE. UPON FURTHER INSPECTION IT WAS DETERMINED THAT THE BOLT HOLDING THE FOLLOWING SIDE BRACE AND DOWN LOCK SHEARD CAUSING THE RIGHT SIDE BRACE LOCK LINK ASSEMBLY P/N 084100-4 TO FAIL.
